Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

is ashwagandha cures the side effects of the over musterbation problems,, and how many months i have to take these capsules

dear,

        sir/madam

             i am 21 years old gut i suffereing from side effects  of over musterbation like premature enjaculation , eye pain and some times my eye becomes red and pain, tiredness, ans sleep disorders, AND ALSO I FEELS LIKE VERY WEAK WHEN I LIFTING WIEGHT MY HANDS AND LEGS  ARE SHAKING when i was in 13 years i started to musterbating , now i have these problems ,, now i taking every day ashwagandha capsules one one in morning and evenening after meals,,

    IS ASHWAGANDHA CURE THE SIDE EFFECTS OF MUSTERBATING PROBLEM AND HOW MANY MONTHS I HAVE TO TAKE THESE CAPSULES,,,,,,, PLS REPLY ME SIR AS SOON AS POSSIBLE,,,,,,          

                       THANKING YOU


In: Sexual Problems, Posted 3 years ago

banner

1 Answer

Answer #1

Hello And Greetings From Ayurvedic Cure

Add Shilajit capsules http://www.ayurvediccure.com/natural-supplement/shilajit-supplement/ along with Ashwagandha capsules. Just take one capsule twice a day after meal with Milk. These herbal products helps in regaining the lost energy and power. Both are rich in aphrodisiac properties that help in recovering from side effects of over masturbation. These also help in providing body essential nutrients that are required for better performance.

Use regularly for min. period of three months to get satisfactory results. Results vary from person to person according to severity of problem.

Thank you
AyurvedicCure.com Support

Answers Answered By: Mosley Level Rating1292 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner